# SDR 96FDEA01401

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208277
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR-0618 032, CORROSION (C53-111-01, -2) ON FLOOR BEAM STA 680 RBL 20 TO LBL 20 WL 200 FWD  BAY.
